# SDR QXEA200701353

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,156 hours, 16,478 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 8209601
- Part serial: 400QXLH
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 16,155 hours, 16,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - MFR FLIGHT NR 2424: FLIGHT COMPARTMENT PACK HOT CAUTION LIGHT AND CABIN DUCT HOT CAUTION LIGHT.  FLIGHT DIVERTED TO SMF.  MAINTENANCE INTERROGATED CDS AND FOUND FAULT 3D09-CAB OLT MISCMP.  REMOVED AND REPLACED CABIN ZONE SUPPLY TEMP SENSOR (P/N 820907-3) IAW Q400 AMM TASK 21-61-11-000-801 AND 21-61-11-400-801.  REMOVED AND REPLACED LT COMPRESSOR OUTLET TEMP SENSOR IAW Q400 AMM TASKS 21-51-91-000-801 AND 21-51-91-400-801.  OPERATED BOTH AIR CONDITIONING PACKS.  NO DEFECTS NOTED.  CLEARED ECS FAULTS IN CDS.  GROUND RAN AIRCRAFT.  NO DEFECTS NOTED.  INTERROGATE ECS SYSTEM IN CDS WITH NO CURRENT FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
